# SDR SIMA2018053029004

- Difficulty date: May 29, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 31,613 hours, 29,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-50-04.  OPS CHECKED GOOD. ACFT OK FOR SERVICE.
